Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 18 found articles
 
 
  The weighted numerical radius
 
 
Title: The weighted numerical radius
Author: Sheikhhosseini, Alemeh
Khosravi, Maryam
Sababheh, Mohammad
Appeared in: Annals of functional analysis
Paging: Volume 13 () nr. 1 pages xx
Year: 2021-11-03
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring